# SDR MWEA070123

- Difficulty date: May 28, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N928ME
- Make and model: Boeing 717-200
- Aircraft serial: 55194
- Aircraft time: 3,567 hours, 1,838 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203120000C
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN NR 2 STARTED TO SMOKE.  CLEANED BURNED FOOD DEBRIS FROM BACK OF OVEN & HEATING ELEMENT.
